MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL FX POSITIONING JIG; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 GLOBAL FX POSITIONING JIG; EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 212801035
Medical Device Problem Codes Crack (1135); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Weld holding jig adjusting screw has cracked and is no longer holding adjusting screw to jig.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : based on the information received and the investigation performed, the cause of the complaint is unintended disassembly of the components.The definitive cause of the failure can ultimately not be determined.A potential cause is weakening of the weld joint during repeated use, causing the instrument to disassemble during transport.Based on the complaint it is unclear if parts were disassembled in situ or after when they were received in processing.The event will continue to be monitored per the applicable pms plan and monitored for triggers.No corrective action is required.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL FX POSITIONING JIG
Common Device Name
EXTREMITY INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9111430
Report Number1818910-2019-105976
Device Sequence Number3588227
Product Code HWT
UDI-Device Identifier10603295088103
UDI-Public10603295088103
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801035
Device Lot NumberSO2020148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1